# SDR AALA20040861

- Difficulty date: August 18, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S283T0143
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTS AT 2B THROUGH 6B INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT 2B THROUGH 6B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
